Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking raperazole for gastrointestinal acid reflux. Noticed blood in phlegm. Worried for cancer

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
hello doctor,myslef XXXXXX age 27 lives in new delhi from last 1 month when i woke up in morning im having phelgm with tiny amount of blood in it sometimes the phelgm comes from chest or sometimes when inhale my nose to carry out phelgm little amount of blood comes out from last 3 months doctor im having this gastrointestinal acid reflux that happens after 10-12 days gap & take raperazole to heal it but this morning when i inhaled my nose to carry out phelgm sharp amount of blood came through with it will not lie from last 7-10 months im eating chewing tobacco rajnigandha mix with tulsi 00 do drink occasionally is this causing it do i have a serious problem or im in some kind of cancer stage pls help me doctor im in a state of shock from today waiting for ur earliest reply & best treatment.
Posted Sat, 11 May 2013 in Cancer
Answered by Dr. Rohan Khandelwal 15 minutes later
Dear Sir,

Sorry to hear about your problem. The symptoms you have described coupled with your history of tobacco consumption, drinking and reflux, do look suspicious and need urgent evaluation.
You should visit a surgeon and have your oral cavity examined for any lesions. In addition to this you require an ENT consultation for look at the back of your throat and nose. An upper GI endoscopy to rule out a lesion in the esophagus.
In addition to this I would sincerely request you to give up tobacco consumption and drinking as they can lead to multiple problems including cancer.

Hoping for the best. Please feel to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor